MathSciNet Relay Station
MathSciNet bibliographic data
MR2920897 65M06 (35Q53)
Pan, Xintian; Zhang, Luming On the convergence of a conservative numerical scheme for the usual Rosenau-RLW equation. Appl. Math. Model. 36 (2012), no. 8, 3371–3378.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement